Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Should I take another pill?
Apr 28, 2012

Doctor, I am taking Truvada as part of my nPEP treatment, for 30 days. I got used to go to the bathroom about 20 minutes before the time of my medicine. However, last night, I had my med at 6 pm and dinner at 8. By ten, I was feeling like i needed to go to the bathroom. I hold it, but in the morning (by 9) I went and it was too soft (not diarrhea, but close to). 1. Should I repeat the dosis? 2. In general, diarrhea demands another dosis, if it happens not long after I had the pill? Thank you!

Response from Dr. Henry

Change in stools as you describe generally will not impact absorption of drugs or necessitate extra doses of Truvada. KH



Previous
Grapefruit and Lemon Juice with Atripla
Next
what happened to my boyfriend

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement